# SDR FDEA201610263694

- Difficulty date: October 26, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N385FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46619
- Aircraft time: 85,630 hours, 35,651 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC6053502
- Part serial: 098
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FLAP OUTBOARD LOWER SURFACE FOUND DENT.  REPAIRED IAW EA 8-5750-T0329572 PART 1. REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
